# SDR UALA2012072504029

- Difficulty date: July 22, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N527UA
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 69,694 hours, 25,667 cycles
- Engine: Pwa PW2037
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE VERY SLOW TO START, HUNG START WITH STARTER EICAS MESSAGE.  SECOND ATTEMPT ON BOTH, ENGINE WAS VERY SLOW TO START IT TOOK 110 SEC TO REACH IDLE, NO EGT LIMITS EXCEEDED.  PERFORMED APU PERFORMANCE CHECK. RIGHT ENG REACHED 29.5 N2, LEFT ENG REACHED 29.3 N2. 4 ENGINE STARTS ON BOTH IGN 1 AND 2, ALL STARTS NORMAL. FF AT START AND IDLE NORMAL. MAX N2 30% BEFORE FUEL ON. NO MAINTENANCE OR EPCS MESSAGES. ENG SPOOL UP FROM FUEL ON IS SAME AS #2.
